Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

is that maye why?

my mom had really bad back problems because she got her at her job. she was on a seizure medication...but I am not sure if maybe it was because of her back problems. well the other day she collapsed from all her medication, lack of sleep, and drinking. i thought she was fine. about 3 hours later, i went to wake her up, and she didn't wake up. I ran and got my brother and he flipped her over and she was all discolored and it was a terrifying sight. It only happened the other day, and I am trying to figure out what maybe happened. any ideas? or know any doctors who can help me out?
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
could it be that she mixed medication with drinking when you arent supposed to drink while taking medications??  since she is on a seizure medication....i would bet that it plainly states to NOT drink while taking that medication. it can be deadly! i do hope that you took her to the dr???!!!! and i do hope that she doesnt plan to drink while taking such serious medication.
Helpful - 0
Avatar universal
It Is, well no It Is, But It might be sleep Apnea, Witch
Is when you stop breathing for a certain period of time while asleep, And If the medication makes her sleepy and pass out then that owuld explain why she did'nt wake up naturually.
Helpful - 0

You are reading content posted in the Back & Neck Community

Top Pain Answerers
Avatar universal
st. louis, MO
Learn About Top Answerers
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches